CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
theextinctioninnonautonomouspreypredatorlotkavolterrasystems 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 4, 页码: 401
Authors:  Yu YH(俞元洪);  Teng ZD(滕志东)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
onthestrictlypositivesolutionsofnonautonomouskolmogorovcompetitionsystems 期刊论文
appliedmathematicsseriesbajournalofchineseuniversities, 1999, 卷号: 014, 期号: 003, 页码: 283
Authors:  Teng ZD(滕志东);  Yu YH(俞元洪)
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
周期捕食与被捕食系统正周期解的稳定性 期刊论文
应用数学学报, 1998, 卷号: 021, 期号: 004, 页码: 589
Authors:  俞元洪;  冯滨鲁;  滕志东
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10